# SDR QMLA2017021317016

- Difficulty date: February 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N107VU
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8109
- Aircraft time: 267 hours, 863 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE FLIGHT CREW SMELLED A STRONG ELECTRICAL ODOR AFTER EXITING THE AIRCRAFT. TROUBLESHOT STARTER GENERATOR AND ASSOCIATED WIRING, MASTER ELECTRICAL BOX AND BOTH STROBE AND ANTI-COLLISION LIGHT POWER SUPPLIES, NO OBVIOUS DEFECTS WERE FOUND. GROUND RUNS FOUND NO DEFECTS.
